Facebook Pixel

swollen irritated urethral opening

By August 15, 2010 - 2:54pm
Rate This

i am 33 and female. i was recently treated for possible BV and now have a swollen and irritated urethral opening...i did have a lot of chaffing while on meds for BV because of wearing pads...i thought that was what had caused it and now i'm thinking it is something else...i am sooo scared right now and really worried that it might be something really serious.

Add a Comment2 Comments

The most likely reason is the one you already mentioned: chaffing or reactions to medication.

Swelling and irritation of the skin are usually caused by an irritant, and are not usually a sign of something more serious.

It would be a good idea to call your doctor and have this medically evaluated, to make sure the BV has been treated appropriately. You may be prescribed another medicine to help with the swelling, or recommended to use ice or leave the area alone.

Can you call your doctor, just to rule out any medical condition?

August 15, 2010 - 9:10pm
(reply to Alison Beaver)

Thanks! Yeah, I am going in today!

August 16, 2010 - 7:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Bacterial Vaginosis

Get Email Updates

Related Topics

Bacterial Vaginosis Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!